# SDR CA070423004

- Difficulty date: April 21, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,361 hours
- Engine: Ge CF343A1
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 6015091017
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER T/O, THE RT ENGINE VIBRATION INDICATOR FLUCTUATED ERRATICALLY THE WENT TO DASHES MOMENTARILY THEN RETURNED TO NORMAL OPERATION.  FLIGHT RETURNED FOR MAINTENANCE TROUBLESHOOTING.  AFTER CHANGING THE ENGINE ACCELEROMETER AND SIGNAL CONDITIONER WITH NO FIX, THE ENGINE VIBRATION HARNESS SHIELDED WIRE WAS FOUND CHAFFING AGAINST ENGINE CLOSE TO THE ENGINE DISCONNECT PLUG.  THE VIBRATION HARNESS WAS REPLACED AND THE AIRCRAFT WAS FUNCTION CHECKED SERVICEABLE. (TC NR 20070423004)
